Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with urine infection, high fever. Taking antibiotics. Is the recurrent fever due to urine infection?

Hi, I need some information on my sister s health issues which has been worrying for over 4 months now. She was diagnosed with urine infection 12 days back when she was admitted to hospital due to high fever . The doctor gave her a course of antibiotics and she is still taking those medicines. But after coming home back, daily evening she still gets mild fever upto 99.5. Which clasts for 3-4 hours and than it goes away. Could you please help me understand if the fevers due to urine infections is recurrent like this?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Some times urinary tract takes more time to clear.
But to be on safe side go for complete blood checking with ESR.
Go for urine culture if still pus cells present.
If require go for x-ray chest.
Give plenty of water.
Ok and take care.
Answered: Wed, 19 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor